# SDR DALA2016100206970

- Difficulty date: September 27, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD WET AREA, R1 DOOR CREASE BEAM HAS CORROSION AND DRILL START BS312-4" TO BS 344.  MAINTENANCE REMOVED AND REPLACED R1 DOOR CREASE BEAM IAW SRM 51-40-02 AND DWG 141A8315 REV B.
